Talk

Advanced search

Crying all the time

(21 Posts)
Hueandcry Mon 09-Oct-17 21:19:00

Im on a low dose of Sertraline & was actually thinking about coming off it but I've had a run of awful events & am really struggling. I'm just crying all the time, the slightest thing brings the tears on & i can't even control them in front of my dcs (teens). Just feel so sad & worthless

GinAndSonic Mon 09-Oct-17 21:24:57

It sounds like you are struggling, could you speak to your GP about increasing your dose of sertraline?

Hueandcry Mon 09-Oct-17 21:37:08

GP asked about a month ago if i had thought about increasing my dose and i said no. I thought I was ok at the time but I'm clearly not coping...

Wolfiefan Mon 09-Oct-17 21:38:26

Can you get back? I'm sorry you're feeling so low. flowers

Hueandcry Mon 09-Oct-17 22:00:20

I will call them tomorrow but probably wont get an appointment for a few weeks. Until then I need to try & lift myself up

Wolfiefan Mon 09-Oct-17 23:26:41

A few weeks? Tell them you need to be seen. Really you do.
Until then look after yourself. Try and eat as well as you can. Get out and about a bit. Even a gentle walk on a sunny day (Exercise, sunlight and being outside!) can lift your mood.

Hueandcry Tue 10-Oct-17 19:35:00

I can have a phone consultation tomorrow but not with my own GP. Better than waiting though. Went to my dentist today as i have sore bleeding gums. Was told I am very run down & stressed & I need to look after myself. Left there in tears sad

MarthaArthur Tue 10-Oct-17 19:36:19

If your gp wont see you please go into a walk in or something. You need to be seen and your meds changed. flowers

Hueandcry Tue 10-Oct-17 21:22:22

We don't have walk in centres here. Just GP or hospital. I don't think i need that, just need to get the meds right sadas

user1497863568 Tue 10-Oct-17 21:23:21

I’ve been the same this month. sad

MarthaArthur Tue 10-Oct-17 21:33:36

Ask your gp for an emergency appointment. You need to be seen asap please dont be fobbed off. You need something to help you straight away not next week or next month. flowers to everyone suffering.

Wolfiefan Tue 10-Oct-17 22:41:05

Are you taking the phone consult?

Thinkingofausername1 Wed 11-Oct-17 13:51:40

I know how you feel. I'm absolutely exhausted. I feel I'm on a rollercoaster that won't stop. This morning after the school run I came home and cried. It seems when I have my hardest times, no one notices. I feel overwhelmed with a lot of things that I can take control of but because I'm too exhausted to do it. All CBT techniques out of the window this week!

Hueandcry Wed 11-Oct-17 20:15:48

I talked to another GP this morning. They gave me a repeat prescription for my current dose & an appt with my own GP a week on Friday. Would it be wrong of me to double the dose myself by taking 2 tablets per day until then? This might be a really stupid thing to do but i don't know as I'm not thinking straight

Hueandcry Wed 11-Oct-17 20:16:38

I'm on 50mg which is the lowest dose so would be taking 100mg if i did this

Wolfiefan Wed 11-Oct-17 23:57:09

No. Don't suddenly up your dose without speaking to your GP. I wouldn't. I really wouldn't. If they can't see you for that long can you ask if you can increase dose very slightly?

Naughty1205 Thu 12-Oct-17 00:14:30

50 is a very low dose of sertraline. I'm on 150 and sometimes take 200mg. Could you up it to 75mg until your appointment? You'll have to half a tablet. It's still a low dose though, you need at least 100mg. Hope you get sorted ASAP

Hadenoughtoday Thu 12-Oct-17 00:17:34

My daughters on the same medication and her gp raised her dose from 50mcg to 100mcg and she had to stay on that dose for 6 weeks before a review. Not sure why the gp who did the phone consultation couldn't raise the dose - seems strange

Hueandcry Fri 20-Oct-17 22:12:35

Saw my own GP today. Admitted to him that I'd upped the dose myself because i couldn't get an appointment. He was fine with it & said it's what he would have told me to do if I'd been able to speak to him. He said i should just phone & ask to speak to him but that's easier said than done - can't get past the receptionists!! Even on higher dose still feeling very low but not so tearful which is good

Hueandcry Fri 20-Oct-17 22:14:09

Higher dose now on repeat & i have to see him before reducing but he said i need to stay on it for a good few months

Wolfiefan Fri 20-Oct-17 23:46:01

Do! I upped my dose and stayed on it for some months before REALLY slowly weaning myself off. Under medical supervision. I've not needed to go back on it. I had CBT which helped too. Good luck OP

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: